# SDR ASOA2013053103739

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 25,651 hours, 23,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS.  OPS CHECKED GOOD IAW AMM 33-51-05.
